# SDR TWAA0017504

- Difficulty date: November 6, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N724TW
- Make and model: Boeing 757231
- Aircraft serial: 288488
- Aircraft time: 4,374 hours, 1,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING INBOARD T.E. FLAP HAD AN 8 INCH CRACK, 20 INCHES FROM THE INBD END, FROM A TIRE RECAP FAILURE.  INSTALLED PERMANENT REPAIR TO LT INBOARD T.E. FLAP WEDGE PER SRM 51-70-17 AND ARA 16874.  CHECK-C 816-00 LAX.
